I was on it for many years and went off of it about 2-3 months ago. I started back up 2 weeks ago. I never suffered from side effects before but now I am having aloof anxiety. My doctor prescribed lorazepam as needed to help with the anxiety but I don't want to become dependant on it. How long until feel better?
No responses have yet been posted. Add your response to this question.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Panic Disorder - Just started citalapram and still suffering panic attacks. Happened to anyone else?
Posted 14 Feb 2011 • 2 answers
Posted 28 Feb 2014 • 5 answers
Posted 17 Nov 2014 • 2 answers
Posted 18 Aug 2015 • 3 answers
Posted 3 Sep 2015 • 1 answer